Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2023
Gemcitabine-associated DRESS syndrome: A case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Bayram Ertugrul, Toyran Tugba, Paydas Semra
Аннотация
INTRODUCTION: Gemcitabine is a well-tolerated pyrimidine antimetabolite chemotherapeutic that is increasingly utilized to treat non-small cell lung carcinoma, breast, pancreatic, and urogenital cancers. Myelosuppression is a common side effect and skin rashes can be observed. We discuss a case of the exceedingly rare DRESS syndrome, which appeared following Gemcitabine treatment.
CASE REPORT: A 60-year-old patient with pancreatic cancer and liver metastases received therapy with Gemcitabine as a single agent. Fever, itching, and redness started to be reported on the third day of receiving Gemcitabine treatment. The patient's diffuse maculopapular rash steadily got worse, leading to hospitalization.
MANAGEMENT AND OUTCOME: In the patient's physical examination, a high fever, hepatomegaly, and a diffuse macular papular rash were detected, an increase in eosinophils in the complete blood count and peripheral blood. A skin biopsy was performed. It was determined that the patient had Gemcitabine-associated DRESS syndrome. Antihistamines and local steroids were administered. On the fifth day following treatment, skin lesions and eosinophilia decreased.
DISCUSSION: The most common cause of DRESS syndrome, a disorder marked by extensive skin eruption, fever, eosinophilia, and systemic symptoms, is medication use. Infections including HHV-6, EBV, and CMV can occasionally be the reason. Gemcitabine is one of the medications that is frequently used in cancer, and a case was provided because the literature review did not mention Gemcitabine-related DRESS syndrome.
CASE REPORT: A 60-year-old patient with pancreatic cancer and liver metastases received therapy with Gemcitabine as a single agent. Fever, itching, and redness started to be reported on the third day of receiving Gemcitabine treatment. The patient's diffuse maculopapular rash steadily got worse, leading to hospitalization.
MANAGEMENT AND OUTCOME: In the patient's physical examination, a high fever, hepatomegaly, and a diffuse macular papular rash were detected, an increase in eosinophils in the complete blood count and peripheral blood. A skin biopsy was performed. It was determined that the patient had Gemcitabine-associated DRESS syndrome. Antihistamines and local steroids were administered. On the fifth day following treatment, skin lesions and eosinophilia decreased.
DISCUSSION: The most common cause of DRESS syndrome, a disorder marked by extensive skin eruption, fever, eosinophilia, and systemic symptoms, is medication use. Infections including HHV-6, EBV, and CMV can occasionally be the reason. Gemcitabine is one of the medications that is frequently used in cancer, and a case was provided because the literature review did not mention Gemcitabine-related DRESS syndrome.